MathSciNet Relay Station
MathSciNet bibliographic data
MR2833517 20D25 (20D05)
Amberg, Bernhard; Kazarin, Lev Large subgroups of a finite group of even order. Proc. Amer. Math. Soc. 140 (2012), no. 1, 65–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement